Ueber die Nullstellen der hypergeometrischen Reihe.

A. Hurwitz

Mathematische Annalen (1891)

  • Volume: 38, page 452-458
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Hurwitz, A.. "Ueber die Nullstellen der hypergeometrischen Reihe.." Mathematische Annalen 38 (1891): 452-458. <http://eudml.org/doc/157554>.

author = {Hurwitz, A.},
journal = {Mathematische Annalen},
keywords = {Hypergeometric series},
language = {ger},
pages = {452-458},
title = {Ueber die Nullstellen der hypergeometrischen Reihe.},
url = {http://eudml.org/doc/157554},
volume = {38},
year = {1891},

AU - Hurwitz, A.
TI - Ueber die Nullstellen der hypergeometrischen Reihe.
JO - Mathematische Annalen
PY - 1891
VL - 38
SP - 452
EP - 458
LA - ger
KW - Hypergeometric series
UR - http://eudml.org/doc/157554
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.